A zero-one law for Gaussian processes
Abstract: Let be a Gaussian probability measure on the measurable space , where X is a linear space of realvalued functions over a complete separable metric space T, and is the -algebra generated by sets of the form being the Borel sets of . The covariance is assumed continuous on . If G is a subgroup of X and belongs to the -algebra (the completion of with respect to ), then it is shown that or 1.
-  B. Jamison and S. Orey, Subgroups of sequences and paths, Proc. Amer. Math. Soc. 24 (1970), 739–744. MR 0254914, https://doi.org/10.1090/S0002-9939-1970-0254914-7
-  G. Kallianpur, Zero-one laws for Gaussian processes, Trans. Amer. Math. Soc. 149 (1970), 199–211. MR 0266293, https://doi.org/10.1090/S0002-9947-1970-0266293-4
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.40
Retrieve articles in all journals with MSC: 60.40